I am 19 years old female and I have mild to moderate acne. I started using differin about couple days ago and I’m noticing bunch of tinny little pimples everywhere mostly on my forehead. I just don’t know what to expect from this gel. I have read many reviews and did a lot of research I just hope it doesn’t make my skin worse. I know the results will take time but I’m just scared what if it makes my face worst then it already is.
No responses have yet been posted. Add your response to this question.
- Differin Information for Consumers
- Differin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Differin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2010 • 2 answers
Posted 6 Sep 2013 • 2 answers
Posted 30 Aug 2016 • 2 answers
Posted 16 Oct 2016 • 0 answers
Posted 22 Apr 2017 • 0 answers